# SDR IPXA2016022399779

- Difficulty date: February 22, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,787 hours, 10,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 35465
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOUND TO BE INOPERATIVE.  R & R THE EMERGENCY BATTERY PACK IAW MM 33-51-07-902-001 PN, PN/OFF 2013-1A, SN ON 36483, SN OFF 35465.  SYSTEM OPS CHECKED NORMAL, OK FOR SERVICE.
